MathSciNet Relay Station
MathSciNet bibliographic data
MR1040961 42B10 (28A80)
Strichartz, Robert S. Fourier asymptotics of fractal measures. J. Funct. Anal. 89 (1990), no. 1, 154–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement